Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Duluth, MN

May 28, 2011Lake County, Minnesota

NWS Duluth, MN issued this special weather statement at May 28, 2011, 4:13 PM CDT for Lake County, Minnesota. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2011, 4:13 PM CDT (21:13 UTC)
Expired
May 28, 2011, 5:00 PM CDT
In force
47 min
Issued by
NWS Duluth, MN

County Lake County, MN

The radar

The Duluth radar (KDLH), 126 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 4:50 PM CDTHAIL 0.881 W Illgen City, MNJUST UNDER QUARTER SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WWUS83 KDLH 282113
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
413 PM CDT SAT MAY 28 2011

MNZ011-012-019>021-282200-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN LAKE/NORTH SHORE-
413 PM CDT SAT MAY 28 2011

...THUNDERSTORMS WITH GUSTY WINDS MOVING INTO LAKE COUNTY...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROBINSON TO 5 MILES
NORTHEAST OF BRIMSON...MOVING EAST AT 45 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  JOHNSON LAKE...       SHAGAWA LAKE...       BIRCH LAKE...
  HIGH LAKE...          GREENWOOD LAKE...     WHITE IRON LAKE...
  ELY...                FALL LAKE...          WINTON...
  WHYTE...              SILVER RAPIDS...      BALD EAGLE LAKE...
  GABBRO LAKE...        LAKE TWO...           MURPHY CITY...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN 
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

BOATERS ON INLAND LAKES SHOULD MOVE TO SHORE.

LAT...LON 4751 9092 4738 9114 4731 9121 4727 9190
      4797 9221 4812 9157 4810 9154 4805 9156
      4808 9148 4806 9140 4808 9135 4808 9131
      4812 9118

$$

LAMERS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at May 28, 2:25 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 28, 2:25 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
225 PM CDT SAT MAY 28 2011

.DISCUSSION...
THIS AFTERNOON...THE MAIN FOCUS WILL BE ON THE POTENTIAL FOR STRONG
TO SEVERE THUNDERSTORMS THROUGH THE REST OF THE AFTERNOON AND EARLY
EVENING.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PARTS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN UNTIL 10 PM TONIGHT.

CONVECTION HAS DEVELOPED ACROSS THE NORTHLAND THIS AFTERNOON DUE TO
STRONG FORCING FROM AN INCOMING UPPER LEVEL SHORT WAVE INTO A WEAK
TO MODERATELY UNSTABLE ATMOSPHERE WHICH QUICKLY DEVELOPED THIS
MORNING AS SKIES CLEARED AND COLD AIR ALOFT ADVECTED IN FROM THE NW.
SYNOPTICALLY THERE IS A VERY STRONG JET STREAM ORIENTED W/E FROM THE
WEST COAST INTO THE MID MS VALLEY AND AN UPPER LEVEL LOW OVER NRN ND
ROTATING A STRONG SHRT WAVE AROUND THE SYSTEM...WHICH IS THE FORCING
MECHANISM FOR THE CONVECTION. THE STRONG WINDS ALOFT ARE ALLOWING
FOR A MODERATE TO STRONGLY SHEARED ENVIRONMENT THIS AFTERNOON.
LATEST MESO ANALYSIS IS SHOWING AROUND 1000 J/KG OF MUCAPE AND
ANYWHERE FROM 30-40 KT OF 0-6KM BULK SHEAR...WITH STRONG SHEAR
VALUES FURTHER TO THE SOUTH CLOSER TO THE STRONGER WINDS ALOFT. THE
BACKED WINDS NEAR THE SFC IN THROUGH ERN/NERN MN AND AROUND LAKE
SUPERIOR ARE PRODUCING THE HIGHER SHEAR VALUES IN THE DLH CWA...AND
THEREFORE THE ELEVATED RISK OF SEVERE T-STORMS.

THROUGH THE REST OF THE AFTERNOON...THE MAIN S/W TROUGH AXIS WILL
ROTATE THROUGH THE REGION AND COMBINE WITH THE MAIN SFC TROUGH TO
PRODUCE ADDITIONAL THUNDERSTORMS. THE SEVERE THREAT WILL CONTINUE
THROUGH THE EARLY EVENING...AND ADDITIONAL SEVERE THUNDERSTORM
WARNINGS WILL LIKELY NEED TO BE ISSUED.

BY TONIGHT AND TOMORROW...THE UPPER LEVEL LOW WILL HAVE MOVED TO THE
EAST AND AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD IN ACROSS MUCH OF
THE CENTRAL PLAINS. THIS WILL ALLOW TEMPERATURES AND HUMIDITY VALUES
TO INCREASE THE NEXT COUPLE DAYS WITH THE CHANCE OF SHOWERS AND
THUNDERSTORMS. BY TOMORROW NIGHT THE NEXT SYSTEM BEGINS TO TAKE
SHAPE OVER THE CNTRL ROCKIES AND A WARM FRONT WILL SET UP ACROSS THE
MID MS VALLEY REGION. THIS WARM FRONT IS EXPECTED TO LIFT TO THE
NORTH AND SPREAD SHOWERS AND THUNDERSTORMS INTO THE NORTHLAND LATE
SUN NIGHT INTO EARLY MONDAY. THESE STORMS WILL MOST LIKELY BE
ELEVATED...BUT SOME COULD BECOME STRONG TO SEVERE. WILL HAVE TO SEE
HOW THINGS DEVELOP AND DESTABILIZE ALOFT.

THE FOCUS THEN SHIFTS TO MON NIGHT EARLY TUE MORNING AS A COLD FRONT
AND ANOTHER UPPER LEVEL S/W MOVE THROUGH AND FIRE OFF ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS. THE WEATHER PATTERN CALMS DOWN LATE
TUESDAY AS DRY CONDITIONS SETTLE IN.

.EXTENDED...TUESDAY NIGHT THROUGH SATURDAY...
A VERTICALLY STACKED SYSTEM WILL CONTINUE TO AFFECT THE FA TUESDAY
NIGHT WITH A STRONG PRESSURE GRADIENT. GUSTY SFC WINDS WILL CONTINUE
THROUGH THE NIGHT. SOME ISOLD SPRINKLES MAY OCCUR TUESDAY NIGHT AND
WEDNESDAY AS EMBEDDED PIECES OF ENERGY CLIP THE INTERNATIONAL
BORDER...BUT WILL LEAVE OUT THE MENTION FOR NOW AS MODELS DIFFER IN
THEIR SOLUTIONS. COOL CANADIAN HIGH PRESSURE WILL DRIFT OVER THE FA
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. BY LATE THURSDAY NIGHT...THE
HIGH IS FORECAST TO DRIFT OVER THE CENTRAL GREAT LAKES ALLOWING A
RETURN FLOW TO ESTABLISH. MODEL DIFFERENCES RETURN AT THIS JUNCTURE
THROUGH SATURDAY...BUT A CONSENSUS APPROACH WARRANTS A MENTION POPS
EVEN THOUGH CONFIDENCE IS LOW.

&&

.AVIATION...18Z TAFS...
VFR THROUGH THE FORECAST PERIOD. THE EXCEPTION WILL BE IN THE
VCNTY OF THUNDERSTORMS WHERE MVFR CIGS...GUSTY SFC
WINDS...LIGHTNING AND BRIEF HEAVY RAIN IS POSSIBLE.

&&

.POINT TEMPS/POPS...
DLH  46  68  49  71 /  40  10  30  60
INL  44  70  47  72 /  40  10  10  70
BRD  49  71  53  82 /  20  10  50  60
HYR  51  71  54  83 /  30  20  50  60
ASX  47  71  47  73 /  40  10  30  60

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.

&&

SHORT TERM...TENTINGER
EXTENDED....GSF
AVIATION...GSF
Hazardous weather outlook, May 28, 2:32 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
232 PM CDT SAT MAY 28 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
232 PM CDT SAT MAY 28 2011

...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME SEVERE...WILL CONTINUE TO DEVELOP
THIS AFTERNOON AND CONTINUE THIS EVENING. THE MAIN THREAT WITH
THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED STORMS MAY DEVELOP OVER PRICE COUNTY LATE SUNDAY OR
SUNDAY EVENING. STORMS SHOULD INCREASE SOUTH OF A CASS LAKE TO
TWIN PORTS TO IRON RIVER LINE SUNDAY NIGHT. SOME STORMS MAY
PRODUCE HAIL AND GUSTY WINDS.

THUNDERSTORMS...WITH POSSIBLE HAIL...GUSTY WINDS...AND HEAVY RAIN
WILL MOVE ACROSS THE NORTHLAND MONDAY MORNING. STORMS WILL BE
POSSIBLE DURING THE AFTERNOON...MAINLY ACROSS THE ARROWHEAD OF
MINNESOTA. AREAS OF FOG MAY BECOME DENSE NEAR LAKE SUPERIOR.

ADDITIONAL THUNDERSTORMS WILL REDEVELOP MONDAY NIGHT AND EARLY
TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND
TONIGHT FOR PARTS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN.

LSZ121-140>148-291030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
232 PM CDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME SEVERE...WILL CONTINUE TO DEVELOP
THIS AFTERNOON AND CONTINUE THIS EVENING. THE MAIN THREAT WITH
THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS...WITH POSSIBLE HAIL...GUSTY WINDS...AND HEAVY RAIN
WILL MOVE ACROSS LAKE SUPERIOR MONDAY MORNING. STORMS WILL BE
POSSIBLE DURING THE AFTERNOON...MAINLY ACROSS THE NORTH SHORE OF
LAKE SUPERIOR. AREAS OF FOG MAY BECOME DENSE OVER LAKE SUPERIOR.

ADDITIONAL THUNDERSTORMS WILL REDEVELOP MONDAY NIGHT AND EARLY
TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN.

TENTINGER

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, May 28, 3:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
334 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FUNNEL CLOUD     5 W SILVER BAY          47.29N 91.39W
05/28/2011                   LAKE               MN   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH BRIEF FUNNELS OR VORTICIES
            DIPPING OUT OF THE BASE OF THE CLOUD. NO CONTACT WITH THE
            GROUND HAS BEEN OBSERVED.

&&

LAMERS
Special weather statement, May 28, 3:37 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
337 PM CDT SAT MAY 28 2011

MNZ019-282100-
CENTRAL ST. LOUIS-
337 PM CDT SAT MAY 28 2011

...STRONG THUNDERSTORM MOVING TO THE EAST JUST SOUTH OF THE IRON
RANGE...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GILBERT...MOVING EAST AT 45 MPH.

THIS STORM IS CAPABLE OF PRODUCING

* THE THUNDERSTORM WILL BE NEAR...
  AURORA AND HOYT LAKES BY 350 PM...
  MESABA AND EMBARRASS BY 355 PM...
  RIDGE BY 400 PM...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4781 9210 4748 9193 4739 9251 4759 9269

TENTINGER
Local storm report, May 28, 3:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
358 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FUNNEL CLOUD     3 N SILVER BAY          47.34N 91.28W
05/28/2011                   LAKE               MN   TRAINED SPOTTER

            BETTER FUNNEL CLOSE TO THE GROUND. FROM PREVIOUS REPORT
            10 MINUTES AGO.

&&

KK
Local storm report, May 28, 3:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
359 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FUNNEL CLOUD     3 N SILVER BAY          47.34N 91.28W
05/28/2011                   LAKE               MN   TRAINED SPOTTER

            FUNNEL CLOSER TO THE GROUND. FROM PREVIOUS REPORT 10
            MINUTES AGO.

&&

KK
Local storm report, May 28, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
405 PM CDT SAT MAY 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     HIBBING                 47.40N 92.95W
05/28/2011  M47 MPH          ST. LOUIS          MN   ASOS

            47 MPH WIND GUST REPORTED AT THE HIBBING ASOS AT 311 PM.

&&

KK
Special weather statement, May 28, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
413 PM CDT SAT MAY 28 2011

MNZ011-012-019>021-282200-
CENTRAL ST. LOUIS-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN
LAKE-SOUTHERN COOK/NORTH SHORE-SOUTHERN LAKE/NORTH SHORE-
413 PM CDT SAT MAY 28 2011

...THUNDERSTORMS WITH GUSTY WINDS MOVING INTO LAKE COUNTY...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROBINSON TO 5 MILES
NORTHEAST OF BRIMSON...MOVING EAST AT 45 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  JOHNSON LAKE...       SHAGAWA LAKE...       BIRCH LAKE...
  HIGH LAKE...          GREENWOOD LAKE...     WHITE IRON LAKE...
  ELY...                FALL LAKE...          WINTON...
  WHYTE...              SILVER RAPIDS...      BALD EAGLE LAKE...
  GABBRO LAKE...        LAKE TWO...           MURPHY CITY...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

BOATERS ON INLAND LAKES SHOULD MOVE TO SHORE.

LAT...LON 4751 9092 4738 9114 4731 9121 4727 9190
      4797 9221 4812 9157 4810 9154 4805 9156
      4808 9148 4806 9140 4808 9135 4808 9131
      4812 9118

LAMERS

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 11:30 AM CDTSpecial Weather StatementDLHKoochiching30 min
May 28, 11:57 AM CDTSevere Thunderstorm WarningDLHKoochiching48 min
May 28, 12:36 PM CDTSevere Thunderstorm WarningDLHKoochiching39 min
May 28, 12:53 PM CDTSpecial Weather StatementDLHItasca32 min
May 28, 1:21 PM CDTSpecial Weather StatementDLHKoochiching24 min
May 28, 1:24 PM CDTSpecial Weather StatementDLHKoochiching36 min
May 28, 1:33 PM CDTSevere Thunderstorm WarningDLHKoochiching33 min
May 28, 1:46 PM CDTSpecial Weather StatementDLHKoochiching29 min
May 28, 1:58 PM CDTSpecial Weather StatementDLHSaint Louis32 min
May 28, 2:04 PM CDTSpecial Weather StatementDLHSaint Louis36 min
May 28, 2:19 PM CDTSpecial Weather StatementDLHKoochiching26 min
May 28, 2:25 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis50 min
May 28, 2:46 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis44 min
May 28, 2:55 PM CDTSpecial Weather StatementDLH20 min
May 28, 3:00 PM CDTTornado WarningDLHLake45 min
May 28, 3:05 PM CDTSpecial Marine WarningDLH55 min
May 28, 3:23 PM CDTSpecial Weather StatementDLHSaint Louis37 min
May 28, 3:33 PM CDTSevere Thunderstorm WarningDLHCook, Lake19 min
May 28, 3:37 PM CDTSpecial Weather StatementDLHSaint Louis23 min
May 28, 4:01 PM CDTSpecial Marine WarningDLH59 min
May 28, 4:35 PM CDTSevere Thunderstorm WarningDLHCook, Lake25 min
May 28, 4:41 PM CDTSpecial Marine WarningDLH46 min
May 28, 5:08 PM CDTSevere Thunderstorm WarningDLHAitkin, Pine37 min
May 28, 5:36 PM CDTSevere Thunderstorm WarningDLHCarlton, Pine39 min
May 28, 5:39 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis51 min
May 28, 5:59 PM CDTSpecial Marine WarningDLH61 min
May 28, 6:03 PM CDTSevere Thunderstorm WarningDLHCarlton, Saint Louis42 min
May 28, 6:40 PM CDTSpecial Weather StatementDLHCarlton35 min
May 28, 5:22 PM CDTSpecial Weather StatementDLHSawyer23 min
May 28, 6:25 PM CDTSpecial Weather StatementDLHPrice20 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.